# SDR TSAA9753167

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 804/812
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAP JOINT INSPECTION, FOUND AFT CARGO LOWER THRESHOLD INBOARD VERTICAL WEB CRACKED IN UPPER RADIUS STATION 804 AND 812.  REPAIRED IAW SRM 51-40-3, FIGURE 1 AND SRM 51-30-2.  (M)
